# SDR ASAA2024042749310

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 70,141 hours, 28,575 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PACK ON R2 DOOR HAS A STRAP WITH A PIN HANGING OUT THE LEFT SIDE. GROUNDED - YES. REMOVED SLIDE PACK AND COVER IN REF AMM 25-66-01-000-801, D, (1)(A)(D) FOUND BOTH PINS AND BONDING JUMPERS DISCONNECTED. RECONNECTED PINS AND BONDING JUMPER PER AMM 25-66-01-400-804, E, (1), P. INSTALLED SLIDE PACK AND COVER IN REF TO AMM 25-66-01-400-803, E, (1)(A)(C). SLIDE PACK ASSEMBLY WAS NOT OPENED. OK FOR SERVICE.
